標題: THE OPTICAL SOLITON TRANSMISSION AMPLIFIED BY BIDIRECTIONAL RAMAN PUMPS WITH NONCONSTANT DEPLETION
作者: WEN, SF
WANG, TY
CHI, S
光電工程學系
電信研究中心
Department of Photonics
Center for Telecommunications Research
公開日期: 1-Aug-1991
摘要: A numerical method is proposed to solve the coupled equations between the soliton and bidirectional Raman pump waves. The pump depletion due to the soliton is obtained without using the constant depletion approximation. With this method, the soliton propagation in a Raman-pumped fiber can be solved accurately. It is found that the constant depletion approximation is valid at a small depletion rate, which requires low soliton power (or long pulsewidth), small material loss, and a short-pump period. In a periodically Raman-pumped fiber, there exists a stable signal energy, which is very sensitive to the pump intensity. We have also studied the stability of the soliton propagation with nonconstant pump depletion. It is found that the stability predicted by nonconstant depletion (NCD) and constant depletion assumption (CDA) are generally different.
URI: http://dx.doi.org/10.1109/3.83417
http://hdl.handle.net/11536/3725
ISSN: 0018-9197
DOI: 10.1109/3.83417
期刊: IEEE JOURNAL OF QUANTUM ELECTRONICS
Volume: 27
Issue: 8
起始頁: 2066
結束頁: 2073
Appears in Collections:Articles


Files in This Item:

  1. A1991GC63700015.pdf